# SDR FDEA201501210252

- Difficulty date: January 21, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028117
- Condition: Damaged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AFT CARGO AT BS 1420 HAS A ELONGATED HOLE ON THE TOP STRINGER 24L.  REPLACED THE FRAME S14L - 24L IAW SRM 51-40-02 AND DWG 146N1028.  MAJOR REPAIR.
